# SDR DALA2021022501109

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,056 hours, 19,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Torn
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 HAS TORN MOORING LINE ON L4 DOOR SLIDE.  MAINTENANCE REPLACED SLIDE.  SYSTEM OPERATION IS NORMAL.
